# SDR HEEA065163

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Condition: Inioperative
- Location: Fuel Boost
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARTRIDGE TRIPS CIRCUIT BREAKER.
